Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite Aomoto-Ito-Macdonald sums

Author: Ana-Cecilia de la Maza
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2085-2094
MSC (2000): Primary 33D67; Secondary 05A19, 11L03
Published electronically: February 6, 2004
MathSciNet review: 2053981
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present finite truncations of the Aomoto-Ito-Macdonald sums associated with root systems through a two-step reduction procedure. The first reduction restricts the sum from the root lattice to a Weyl chamber; the second reduction arises after imposing a truncation condition on the parameters, and gives rise to a finite sum over a Weyl alcove.

References [Enhancements On Off] (What's this?)

  • [AAR] G. E. Andrews, R. Askey, and R. Roy, Special Functions, Encyclopedia of Mathematics and its Applications 71, Cambridge University Press, Cambridge, 1999. MR 2000g:33001
  • [A] K. Aomoto, On elliptic product formulas for Jackson integrals associated with reduced root systems, J. Algebraic Combin. 8 (1998), 115-126. MR 2000b:33012
  • [B] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4-6, Hermann, Paris, 1968.MR 39:1590
  • [D] J. F. van Diejen, On certain multiple Bailey, Rogers, and Dougall type summation formulas, Publ. Res. Inst. Math. Sci. 33 (1997), 483-508. MR 98j:33011
  • [DS] J. F. van Diejen and V. P. Spiridonov, An elliptic Macdonald-Morris conjecture and multiple modular hypergeometric sums, Math. Res. Lett. 7 (2000), 729-746.MR 2002m:33022
  • [DV] J. F. van Diejen and L. Vinet, The quantum dynamics of the compactified trigonometric Ruijsenaars-Schneider model, Commun. Math. Phys. 197 (1998), 33-74.MR 2000k:81123
  • [GR] G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and its Applications 35, Cambridge Univ. Press, Cambridge, 1990. MR 91d:33034
  • [G1] R. A. Gustafson, Multilateral summation theorems for ordinary and basic hypergeometric series in ${\rm U}(n)$, SIAM J. Math. Anal. 18 (1987), 1576-1596. MR 90e:33015
  • [G2] -, The Macdonald identities for affine root systems of classical type and hypergeometric series very-well-poised on semisimple Lie algebras, Ramanujan International Symposium on Analysis (Pune, 1987), 185-224, Macmillan of India, New Delhi, 1989.MR 92k:33015
  • [I1] M. Ito, A theta product formula for Jackson integrals associated with root systems, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 60-61.MR 99b:33043
  • [I2] -, On a theta product formula for Jackson integrals associated with root systems of rank two, J. Math. Anal. Appl. 216 (1997), 122-163.MR 99e:33023
  • [I3] -, Symmetry classification for Jackson integrals associated with irreducible root systems, Compositio Math. 129 (2001), 325-340. MR 2002m:33021
  • [K] J. Kaneko, $q$-Selberg integrals and Macdonald polynomials, Ann. Sci. École Norm. Sup. (4) 29 (1996), 583-637.MR 98k:33026
  • [M1] I. G. Macdonald, Affine root systems and Dedekind's $\eta $-function, Invent. Math. 15 (1972), 91-143. MR 50:9996
  • [M2] -, The Poincaré series of a Coxeter group, Math. Ann. 199 (1972), 161-174.MR 48:433
  • [M3] -, Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007.MR 84h:17006a
  • [M4] -, A formal identity for affine root systems, preprint, 1996.
  • [M] S. C. Milne, Basic hypergeometric series very well-poised in ${\rm U}(n)$, J. Math. Anal. Appl. 122 (1987), 223-256. MR 88h:33007
  • [ML] S. C. Milne and G. M. Lilly, Consequences of the $A\sb l$ and $C\sb l$ Bailey transform and Bailey lemma, Formal Power Series and Algebraic Combinatorics (Montreal, PQ, 1992). Discrete Math. 139 (1995), 319-346.MR 96g:33025
  • [O] E. M. Opdam, Some applications of hypergeometric shift operators, Invent. Math. 98 (1989), 1-18. MR 91h:33024
  • [R] H. Rosengren, Karlsson-Minton type hypergeometric functions on the root system $C_n$, J. Math. Anal. Appl. 281 (2003), 332-345.
  • [S] M. Schlosser, Multidimensional matrix inversions and multiple basic hypergeometric series associated to root systems, Special Functions and Differential Equations (Madras, 1997), 25-30, Allied Publ., New Delhi, 1998.MR 99i:33024

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D67, 05A19, 11L03

Retrieve articles in all journals with MSC (2000): 33D67, 05A19, 11L03

Additional Information

Ana-Cecilia de la Maza
Affiliation: Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile

Keywords: Multivariate basic hypergeometric series, summation formulas, root systems
Received by editor(s): December 13, 2002
Received by editor(s) in revised form: April 3, 2003, and April 11, 2003
Published electronically: February 6, 2004
Additional Notes: This work was supported in part by the Fondo Nacional de Desarrollo Científico y Tecnológico (FONDECYT) Grant # 1010205 and the Programa formas cuadráticas of the Universidad de Talca.
Communicated by: John R. Stembridge
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society